# SDR GTIA20130708378

- Difficulty date: July 8, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N510NK
- Make and model: Airbus A319-132
- Aircraft serial: 2622
- Aircraft time: 28,365 hours, 13,757 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Oxygen Mask
- Part number: MF20534
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S O2 MASK BROKEN.  SWAPPED CAPTAINS AND AFT LT OBSERVER O2 MASK IAW AMM 35-12-41-000-002-A AND AMM 35-12-41-400-002-A.
